Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3765
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDu, Yihongen
dc.contributor.authorWang, Mingxinen
dc.date.accessioned2009-12-10T16:35:00Z
dc.date.issued2006en
dc.identifier.citationProceedings of the Royal Society of Edinburgh: Section A (Mathematics), v.136A, p. 759-778en
dc.identifier.issn0308-2105en
dc.identifier.issn1473-7124en
dc.identifier.urihttps://hdl.handle.net/1959.11/3765en
dc.description.abstractTo understand the heterogeneous spatial effect on predator–prey models, we study the behaviour of the positive steady states of a predator–prey model as certain parameters are small or large. We compare the case when the model has a spatial degeneracy with the case when it does not have such a degeneracy. Our results show that the effect of the degeneracy can be clearly observed in one limiting case, but not in the others.en
dc.languageenen
dc.publisherThe Royal Society of Edinburgh Scotland Foundationen
dc.relation.ispartofProceedings of the Royal Society of Edinburgh: Section A (Mathematics)en
dc.titleAsymptotic behaviour of positive steady states to a predator-prey modelen
dc.typeJournal Articleen
dc.identifier.doi10.1017/S0308210500004704en
dc.subject.keywordsOrdinary Differential Equations, Difference Equations and Dynamical Systemsen
local.contributor.firstnameYihongen
local.contributor.firstnameMingxinen
local.subject.for2008010109 Ordinary Differential Equations, Difference Equations and Dynamical Systemsen
local.subject.seo2008970101 Expanding Knowledge in the Mathematical Sciencesen
local.profile.schoolSchool of Science and Technologyen
local.profile.emailydu@une.edu.auen
local.output.categoryC1en
local.record.placeauen
local.record.institutionUniversity of New Englanden
local.identifier.epublicationsrecordpes:3363en
local.publisher.placeEdinburgh, United Kingdomen
local.format.startpage759en
local.format.endpage778en
local.peerreviewedYesen
local.identifier.volume136Aen
local.contributor.lastnameDuen
local.contributor.lastnameWangen
dc.identifier.staffune-id:yduen
local.profile.roleauthoren
local.profile.roleauthoren
local.identifier.unepublicationidune:3859en
dc.identifier.academiclevelAcademicen
local.title.maintitleAsymptotic behaviour of positive steady states to a predator-prey modelen
local.output.categorydescriptionC1 Refereed Article in a Scholarly Journalen
local.description.statisticsepubsVisitors: 119<br />Views: 119<br />Downloads: 0en
local.search.authorDu, Yihongen
local.search.authorWang, Mingxinen
Appears in Collections:Journal Article
School of Science and Technology
Files in This Item:
2 files
File Description SizeFormat 
Show simple item record

SCOPUSTM   
Citations

32
checked on Nov 26, 2018

Page view(s)

68
checked on Dec 29, 2018
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.